Side Effects Of The Use Of Cancer Drugs And Folic Acid?

Illustration of Side Effects Of The Use Of Cancer Drugs And Folic Acid?
Illustration: Side Effects Of The Use Of Cancer Drugs And Folic Acid? post.greatist.com

I want to ask, I take MTX medicine and folic acid once a week, after taking the medicine, my left rib is really painful and coughing, should I stop taking it or what should I do?

1 Answer:

Hello Eva

Methotrexate is a drug used to suppress the growth of cells, especially cancer cells. The use of methotrexate can be used for various conditions such as leukemia, psoriasis or rheumatoid arthritis. Methotrexate should not be used haphazardly, nor can stopping the drug carelessly.

From your situation, if you feel pain in the left abdomen maybe it is caused by the side effects of the MTX. One of the side effects of MTX is stomach upset, which can cause pain in the left abdomen, and nausea. Some other side effects that can occur in the use of MTX such as dizziness, nausea, anemia, to drug allergies.

Therefore, you should check yourself directly to the doctor in the specialist in internal medicine, so the doctor can examine your situation further. So that doctors can also provide advice and appropriate treatment.

The following article you can read about Methotrexate

may be useful. Thank you

: by

Related Question

Chances Of Hepatitis A Are Completely Cured?

Chances Of Hepatitis A Are Completely Cured?

(1 year ago)

can hepatitis A be cured for its recovery?...

Handling In Children Often Banging Head Accompanied By Vomiting?

Handling In Children Often Banging Head Accompanied By Vomiting?

(1 year ago)

afternoon, my child is 1 year and a half. my child now vomits and has diarrhea and he doesn’t want to eat. he always beat his head and stomach. and fussy..what i have to do...

Overcoming Itching Due To Fungus In Children Who Recur If The Drug Runs Out?

Overcoming Itching Due To Fungus In Children Who Recur If The Drug Runs Out?

(1 year ago)

… my 4 year old son has itchiness all over his body … it forms like prickly heat … finally I checked he said it was due to fungus … when it was given medici...

Leave a Reply

Your email address will not be published. Required fields are marked *